Correction

Property $ \bar{A} $ of third-order noncanonical functional differential equations with positive and negative terms

  • Correction of: AIMS Mathematics 8: 14167–14179.
  • Published: 01 March 2024
  • Citation: S. Sangeetha, S. K. Thamilvanan, S. S. Santra, S. Noeiaghdam, M. Abdollahzadeh. Property $ \bar{A} $ of third-order noncanonical functional differential equations with positive and negative terms[J]. AIMS Mathematics, 2024, 9(4): 8803-8804. doi: 10.3934/math.2024427

    Related Papers:



  • 加载中


    [1] S. Sangeetha, S. K. Thamilvanan, S. S. Santra, S. Noeiaghdam, M. Abdollahzadeh, Property $\bar{A}$ of third-order noncanonical functional differential equations with positive and negative terms, AIMS Mathematics, 8 (2023), 14167–14179. https://doi.org/10.3934/math.2023724 doi: 10.3934/math.2023724
  • Reader Comments
  • © 2024 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Metrics

Article views(2581) PDF downloads(55) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog